# SDR ASAA2015070712715

- Difficulty date: July 7, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 360 CRACKED BETWEEN S8 - 9L.  ACFT GROUNDED.  REPAIRED THE FRAME IAW EA AD20062609, 400-53-134, REV NEW.
